MathSciNet Relay Station
MathSciNet bibliographic data
MR2396519 (2008m:35180) 35K55 (35B40 35K20)
Jazar, M.; Kiwan, R. Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 2, 215–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement